# SDR 9722196631

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Condition: Venting
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FUEL STARTED VENTING OUT OF THE RIGHT WING TIP.  AIRCRAFT DIVERTED TO SEA AND LANDED WITHOUT INCIDENT.  PERFORMED LEAK CHECK AND COULD NOT DUPLICATE DISCREPANCY.  SPECIFIC PART CAUSING EVENT TO BE DETERMINED.
